Decomposability of metrizable Lie algebras
Funkcionalʹnyj analiz i ego priloženiâ, Tome 12 (1978) no. 3, pp. 64-65
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1978_12_3_a7,
author = {V. V. Astrakhantsev},
title = {Decomposability of metrizable {Lie} algebras},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {64--65},
year = {1978},
volume = {12},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1978_12_3_a7/}
}
V. V. Astrakhantsev. Decomposability of metrizable Lie algebras. Funkcionalʹnyj analiz i ego priloženiâ, Tome 12 (1978) no. 3, pp. 64-65. http://geodesic.mathdoc.fr/item/FAA_1978_12_3_a7/